# SDR 00FDEA00205

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) BS 1070 BETWEEN STR 24-25R ON FRAME SPLICE (MARKED).
